Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8661
Title: Mixed portmanteau tests for time-series models
Authors: Wong, H 
Ling, S
Keywords: Box-Jenkins models
Model diagnostic checking
Nonlinear time-series models
Portmanteau statistics
Issue Date: 2005
Publisher: Blackwell Publ Ltd
Source: Journal of time series analysis, 2005, v. 26, no. 4, p. 569-579 How to cite?
Journal: Journal of Time Series Analysis 
Abstract: This paper obtains the joint limiting distribution of residuals and squared residuals of a general time-series model. Based on this, we propose a mixed portmanteau statistic for testing the adequacy of fitted time-series models. In some cases, it is shown that this statistic can be simply approximated by the sum of well-known portmanteau statistics. The finite-sample performance of the new test is compared with those of well-known tests through simulations.
URI: http://hdl.handle.net/10397/8661
ISSN: 0143-9782
DOI: 10.1111/j.1467-9892.2005.00420.x
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

40
Last Week
0
Last month
0
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

31
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.